MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; POLY SPACER, 16MM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; POLY SPACER, 16MM
Catalog Number 25001216E
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with an onkos eleos proximal tibial replacement, experienced dislocation of the eleos poly spacer and eleos tibial hinge component.The patient will undergo a revision procedure at an unknown date to address the dislocation.This event will be reportable as a serious injury due to the scheduled revision procedure.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined based on the available information.Based on the review of device history records, the investigation concluded that the root cause of the reported dislocation was not likely related to the design and/or manufacture of the devices.Devices were not returned for evaluation.
 
Additional Manufacturer Narrative
Additional information regarding device explantation date was received.Section da, db, g3, and g6 were updated.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
POLY SPACER, 16MM
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key21327374
Report Number3013450937-2025-00006
Device Sequence Number7865726
Product Code KRO
UDI-Device IdentifierB27825001216E0
UDI-PublicB27825001216E0
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25001216E
Device Lot Number1901377
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer04/02/2025
06/02/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/02/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale